MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ADULT ANESTHESIA CIRCUIT-LF

Medline Industries, LP MEDLINE; ADULT ANESTHESIA CIRCUIT-LF
Catalog Number DYNJAA6040
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the gas sample line in this kit could not read c02 from patient monitor".
 
Additional Manufacturer Narrative
The account reported that the gas sample line in this kit could not read c02 from the patient monitor, they replaced the sample line with a smith medical line that ended up working, and dr.Jacob¿s surgery was ultimately canceled for other reasons outside of this issue.A sample was received for investigation; several gsl samples were received, all gsl were tested for occlusion, air was able to pass through all of the lines with no issue, and there was no visible issue with the openings.The packs production record and pack build history were reviewed, and there were no issues that would contribute to the reported issue.We are not able to confirm the quality issue with the gas sampling lines; the cause was not confirmed with the received sample, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ADULT ANESTHESIA CIRCUIT-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50774743
Report Number1417592-2026-40750
Device Sequence Number13366137
Product Code CAH
UDI-Device Identifier40080196841463
UDI-Public40080196841463
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K925217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAA6040
Device Lot Number22KBC473
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/20/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown